Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 56, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 6, 2013, 11:49 PM CDT for Green Lake County, Marquette County, Wisconsin. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2013, 11:49 PM CDT (04:49 UTC)
- Expired
- Aug 7, 2013, 12:45 AM CDT
- In force
- 56 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Green Lake County, WI, Marquette County, WI
The radar
The Green Bay radar (KGRB), 104 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 10:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 424 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1453 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
687
WUUS53 KMKX 070449
SVRMKX
WIC047-077-070545-
/O.NEW.KMKX.SV.W.0056.130807T0449Z-130807T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1149 PM CDT TUE AUG 6 2013
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN...
MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 1245 AM CDT
* AT 1144 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
NORTHEAST OF NECEDAH...AND MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WESTFIELD AROUND 1215 AM CDT.
PRINCETON AROUND 1235 AM CDT.
GREEN LAKE AROUND 1240 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SPRINGFIELD CORNERS...HARRISVILLE AND NESHKORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM.
&&
LAT...LON 4399 8889 4390 8888 4389 8888 4364 8888
4381 8960 4398 8960
TIME...MOT...LOC 0449Z 289DEG 47KT 4407 8987
HAIL...<.75IN
WIND...60MPH
$$
DAVIS6 follow-up statements
139
WWUS53 KMKX 070500
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1200 AM CDT WED AUG 7 2013
WIC047-077-070545-
/O.CON.KMKX.SV.W.0056.000000T0000Z-130807T0545Z/
GREEN LAKE WI-MARQUETTE WI-
1200 AM CDT WED AUG 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARQUETTE AND GREEN LAKE COUNTIES UNTIL 1245 AM CDT...
AT 1158 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF FRIENDSHIP...AND MOVING SOUTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WESTFIELD AROUND 1210 AM CDT.
PRINCETON AROUND 1230 AM CDT.
GREEN LAKE AND MARKESAN AROUND 1240 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LAWRENCE...SPRINGFIELD
CORNERS...HARRISVILLE AND NESHKORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4399 8889 4390 8888 4389 8888 4364 8888
4381 8960 4398 8960
TIME...MOT...LOC 0500Z 293DEG 48KT 4402 8967
HAIL...<.75IN
WIND...60MPH
$$
EHT682
WWUS53 KMKX 070508
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1208 AM CDT WED AUG 7 2013
WIC047-077-070545-
/O.CON.KMKX.SV.W.0056.000000T0000Z-130807T0545Z/
GREEN LAKE WI-MARQUETTE WI-
1208 AM CDT WED AUG 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARQUETTE AND GREEN LAKE COUNTIES UNTIL 1245 AM CDT...
AT 1206 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF WESTFIELD...AND MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WESTFIELD AROUND 1215 AM CDT.
PRINCETON AROUND 1235 AM CDT.
GREEN LAKE AND MARKESAN AROUND 1245 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE SPRINGFIELD CORNERS...
HARRISVILLE...NESHKORO AND MARQUETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4399 8889 4390 8888 4389 8888 4364 8888
4381 8960 4398 8960
TIME...MOT...LOC 0508Z 294DEG 45KT 4398 8956
HAIL...<.75IN
WIND...60MPH
$$
EHT284
WWUS53 KMKX 070518
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1218 AM CDT WED AUG 7 2013
WIC047-077-070545-
/O.CON.KMKX.SV.W.0056.000000T0000Z-130807T0545Z/
GREEN LAKE WI-MARQUETTE WI-
1218 AM CDT WED AUG 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARQUETTE AND GREEN LAKE COUNTIES UNTIL 1245 AM CDT...
AT 1216 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WESTFIELD...
AND MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MONTELLO AROUND 1225 AM CDT.
PRINCETON AROUND 1235 AM CDT.
MARKESAN AND GREEN LAKE AROUND 1245 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE MARQUETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4399 8889 4390 8888 4389 8888 4364 8888
4381 8960 4398 8960
TIME...MOT...LOC 0518Z 296DEG 42KT 4392 8940
HAIL...<.75IN
WIND...60MPH
$$
EHT614
WWUS53 KMKX 070528
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1228 AM CDT WED AUG 7 2013
WIC047-077-070545-
/O.CON.KMKX.SV.W.0056.000000T0000Z-130807T0545Z/
GREEN LAKE WI-MARQUETTE WI-
1228 AM CDT WED AUG 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARQUETTE AND GREEN LAKE COUNTIES UNTIL 1245 AM CDT...
AT 1227 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
MONTELLO...AND MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PRINCETON AROUND 1235 AM CDT.
MARKESAN AND GREEN LAKE AROUND 1245 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE MARQUETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4399 8889 4390 8888 4389 8888 4364 8888
4381 8960 4398 8960
TIME...MOT...LOC 0528Z 296DEG 42KT 4387 8928
HAIL...<.75IN
WIND...60MPH
$$
EHT859
WWUS53 KMKX 070534
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1234 AM CDT WED AUG 7 2013
WIC047-077-070545-
/O.CON.KMKX.SV.W.0056.000000T0000Z-130807T0545Z/
GREEN LAKE WI-MARQUETTE WI-
1234 AM CDT WED AUG 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARQUETTE AND GREEN LAKE COUNTIES UNTIL 1245 AM CDT...
AT 1230 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
PRINCETON...AND MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MARKESAN AND GREEN LAKE AROUND 1245 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE MARQUETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4399 8889 4390 8888 4389 8888 4364 8888
4381 8960 4398 8960
TIME...MOT...LOC 0534Z 296DEG 42KT 4384 8919
HAIL...<.75IN
WIND...60MPH
$$
EHT805
WWUS53 KMKX 070545
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1245 AM CDT WED AUG 7 2013
WIC047-077-070555-
/O.EXP.KMKX.SV.W.0056.000000T0000Z-130807T0545Z/
GREEN LAKE WI-MARQUETTE WI-
1245 AM CDT WED AUG 7 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARQUETTE AND GREEN
LAKE COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4399 8889 4390 8888 4389 8888 4364 8888
4381 8960 4398 8960
TIME...MOT...LOC 0545Z 296DEG 42KT 4379 8903
$$
EHTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 8:53 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Aug 6, 8:53 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 853 PM CDT TUE AUG 6 2013 .UPDATE... THUNDERSTORMS ACROSS EAST CENTRAL MN AND NORTHWEST WISCONSIN ARE TRYING TO ORGANIZE INTO A LARGER LINE COMPLEX. THE BEST AXIS OF MOISTURE AND INSTABILITY LOOKS TO BE OVER WESTERN WISCONSIN...INTO SOUTHERN WISCONSIN. DEVELOPMENT ON THE SOUTHWEST FLANK HAS STRUGGLED TO EXPAND FARTHER SOUTHWEST. THE HRRR HAS BEEN VERY CONSISTENT WITH ITS HOURLY UPDATES IN BRINGING A LINE OF STORMS THROUGH HERE BETWEEN ABOUT 1 AND 4 AM...HITTING MOST OF THE FORECAST AREA. THE STORMS COULD BE WEAKENING BY THE TIME THEY REACH THE SOUTHEAST...BUT IF THIS THING GETS BETTER ORGANIZED WITH GOOD COLD POOL DYNAMICS...IT WILL LIVE ON LONGER. THE MAIN THREAT WILL BE STRONG STRAIGHT LINE WINDS AND LARGE HAIL. CURRENT TIMING HAS IT ENTERING MARQUETTE...GREEN LAKE...SAUK COUNTIES BETWEEN MIDNIGHT AND 1 AM...EXITING THE SOUTHEAST BY AROUND 4 AM. THE LINE SHOULD BEGIN TO ACCELERATE ONCE IT BECOMES BETTER ORGANIZED...SO CURRENT MOVEMENT ISN/T AN ACCURATE EXTRAPOLATION. && .AVIATION/06Z TAFS/... VFR CONDITIONS ARE GENERALLY EXPECTED THROUGH THE PERIOD. A LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH THE AREA BETWEEN MIDNIGHT AND 4 AM. THEY SHOULD REACH MADISON BY 2 AM AND MILWAUKEE/KENOSHA AROUND 4 AM. BRIEF MVFR CONDITIONS ARE LIKELY WITH THE THUNDERSTORMS...ALONG WITH STRONG AND GUSTY NORTHWEST WINDS FROM THE STORMS. PRESSURE GRADIENT WINDS WILL BE SOUTHWEST UNTIL FRONTAL PASSAGE EARLY WEDNESDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 345 PM CDT TUE AUG 6 2013/ VERY SHORT TERM...TONIGHT AND WEDNESDAY. IT SHOULD BE STAY DRY THROUGH EARLY EVENING...WITH SHOWERS/STORMS FOCUSING WEST CLOSER TO AN APPROACHING COLD FRONT. AS THE FRONT APPROACHES...THE ACTIVITY WILL LIKELY MOVE INTO THE FORECAST AREA LATE EVENING INTO TONIGHT. CURRENT THINKING IS THAT THE BEST CHANCE FOR STORMS WILL BE FROM 10 PM TO 4 AM. THE BIG QUESTIONS REMAIN HOW MUCH OF THE CONVECTION WILL SURVIVE AND IF ANY STORMS WILL BE SEVERE. STILL LOOKS LIKE THERE COULD BE A GOOD AMOUNT OF INSTABILITY AFTER SUNSET. LATEST SOUNDINGS ARE MORE REASONABLE WITH DEWPOINTS AND ARE INDICATING UPWARDS OF 1000 J/KG CAPE AS THE FRONT APPROACHES. 0-6 KM BULK SHEAR WILL BE IN THE 35-45 KT RANGE...PLENTY TO CONSIDER STRONG TO SEVERE STORMS. THE LATEST UPDATE OF THE SPC DAY 1 CONVECTIVE OUTLOOK PULLED THE SLIGHT RISK OUT OF THE EAST...BUT KEPT IT FOR THE WESTERN TWO THIRDS OF THE FORECAST AREA. THE MAIN THREAT WOULD PROBABLY BE DAMAGING WINDS WITH BOWING LINES. WILL HAVE TO MONITOR UPSTREAM ACTIVITY THIS AFTERNOON AND EVENING TO CONTINUE TO ASSESS STORM TIMING AND THE SEVERE THREAT FOR SOUTHERN WISCONSIN. EXPECTING MAINLY DRY WEATHER BY DAYBREAK WEDNESDAY...WITH A SHOWER OR STORM POSSIBLY LINGERING INTO EARLY MORNING. IT WILL BE DRY MID MORNING THROUGH THE AFTERNOON BEHIND THE DEPARTING FRONT. LOOKS LIKE WARM AIRMASS WILL LINGER LONG ENOUGH FOR NEAR NORMAL TEMPS TOMORROW. SHOULD BE A PRETTY NICE DAY. SHORT TERM...WEDNESDAY NIGHT THROUGH FRIDAY. DRIER AIR AND WEAK HIGH PRESSURE SETTLES IN BEHIND EXITING CDFNT AND LINGERS THROUGH THURSDAY. TEMPERATURES WILL REMAIN AVERAGING A LITTLE BELOW NORMAL FOR EARLY AUGUST. SHORT TERM GUIDANCE IS IN REASONABLE AGREEMENT ON CARRYING WEAK CDFNT THRU SRN WI THURSDAY NIGHT. LOW PRESSURE MOVING ACROSS SRN CANADA A BIT MORE AMPLIFIED THAN DEPICTED BY EARLIER GUIDANCE...HOWEVER MOISTURE REMAINS LIMITED. FOR NOW WL ADD SMALL POPS FOR -SHRA ACROSS NRN CWA LATER THU NIGHT AS LITTLE INSTABILITY SEEN ON FORECAST SOUNDINGS AT THIS TIME. SLIGHTLY MORE ZONAL FLOW ON FRIDAY BUT STILL EXPECT ANY PRECIPITATION THAT DEVELOPS NORTH OF STRONG FRONTAL BOUNDARY TO THE SOUTH SHOULD REMAIN SOUTH OF THE AREA. HOWEVER MAY SEE SOME HIGH CLOUDS AFFECT SRN WI ON FRIDAY. LONG TERM...FRIDAY NIGHT THROUGH TUESDAY. MEDIUM RANGE GUIDANCE HAVING SOME DIFFICULTY IN STRENGTH AND EASTWARD TIMING OF DEEP VORTEX NORTH OF THE GREAT LAKES AT THE START OF THE PERIOD. ECMWF AND GEM SHOWING LESS WEST-NORTHWEST FLOW IN ITS WAKE ACROSS SOUTHERN WI...AND MORE ZONAL FLOW...WHILE GFS HAS TRENDED BACK TO OLDER ECMWF SOLUTIONS. THE MORE ZONAL FLOW OVER THE UPPER MIDWEST AND CENTRAL MS VALLEY REGION WILL ALLOW PRECIP AND CLOUDS FORMING ALONG AND NORTH OF STRONG EAST-WEST FRONTAL BOUNDARY TO INCH CLOSER TO SRN WI. HWVR AT THIS TIME STILL APPEARS DRIER ZONAL FLOW AND SLOW-MOVING WEAK HIGH PRESSURE SHOULD CONTINUE TO BRING DRY WEATHER TO SRN WI FOR THE WEEKEND. UPSTREAM RIDGING ARCING FROM THE SOUTHERN PLAINS ACROSS THE ROCKIES LOOKS TO REMAIN NEARLY STATIONARY INTO EARLY NEXT WEEK. SOME CONSISTENCY IN MEDIUM RANGE GUIDANCE BRINGING SHORT WAVE TROUGH FROM SOUTHERN CANADA ACROSS WI SUN NGT/MON TIME FRAME. SLIGHT INCREASE IN MID-LEVEL MOISTURE AT THIS TIME PER TIME-SECTIONS SO WL CONTINUE SMALL POPS. DRY CONDITIONS RETURN FOR EARLY NEXT WEEK. GFS 5 DAY 5H MEANS CONTINUE TO SHOW HEIGHTS REMAINING SLIGHTLY BELOW NORMAL FOR THE PERIOD...CONTRIBUTING TO DAYTIME TEMPERATURES CONTINUING TO AVERAGE SLIGHTLY BELOW NORMAL. AVIATION /00Z TAFS/...STILL LOOKS LIKE THERE WILL BE SHOWERS/STORMS THIS EVENING AND INTO TONIGHT AS A COLD FRONT APPROACHES. STRONG TO SEVERE STORMS ARE POSSIBLE...WITH DAMAGING WINDS THE MAIN THREAT. THE PRECIP SHOULD WIND DOWN BY EARLY OR MID WEDNESDAY MORNING AS THE COLD FRONT AND LOW PRESSURE HEAD EAST...WITH DRY WEATHER EXPECTED THOUGH THE REMAINDER OF THE DAY. COULD SEE SOME LOWER VSBYS IN STORMS TONIGHT...BUT OTHERWISE SHOULD REMAIN VFR OVERNIGHT. MAY SEE SOME MVFR CIGS FOR A COUPLE HOURS TOMORROW MORNING...BUT WILL LIKELY RETURN TO VFR BY LATE MORNING OR AFTERNOON AS MIXING INCREASES. NOT A LOT OF CONFIDENCE IN THE LOWER CIGS FOR TOMORROW...SO WILL KEEP VFR IN TAFS FOR NOW. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...DAVIS TONIGHT/WEDNESDAY AND AVIATION/MARINE...DDV WEDNESDAY NIGHT THROUGH TUESDAY...MBK
Hazardous weather outlook, Aug 6, 2:43 PM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 243 PM CDT TUE AUG 6 2013 WIZ046-047-051-052-056>060-062>072-071945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 243 PM CDT TUE AUG 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A BAND OF THUNDERSTORMS IS EXPECTED TO SWEEP ACROSS SOUTHERN WISCONSIN TONIGHT ALONG AND AHEAD OF A COLD FRONT. THERE IS A SLIGHT RISK THAT THE THUNDERSTORMS COULD TURN SEVERE...PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. THE SLIGHT RISK AREA IS MAINLY ALONG AND WEST OF A LINE FROM FOND DU LAC TO BELOIT. THE TIMING FOR THE THUNDERSTORMS LOOKS BEST BETWEEN 10 PM CDT AND 4 AM CDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A SMALL CHANCE FOR THUNDERSTORMS WEDNESDAY MORNING ACROSS SOUTHEAST WISCONSIN...AS THE COLD FRONT EXITS THE AREA. THERE IS ALSO A SMALL CHANCE FOR THUNDERSTORMS NEXT SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OVER SOUTH CENTRAL WISCONSIN. LMZ643>646-071945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 243 PM CDT TUE AUG 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A BAND OF THUNDERSTORMS IS EXPECTED TO AFFECT THE NEARSHORE WATERS OF LAKE MICHIGAN BETWEEN 11 PM CDT AND 5 AM CDT. SOME OF THE THUNDERSTORMS COULD BE STRONG...PRODUCING DAMAGING WIND GUSTS AND HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY MORNING...AS A COLD FRONT EXITS THE AREA. NORTHWEST WIND GUSTS WILL APPROACH SMALL CRAFT ADVISORY LEVELS ON FRIDAY. THERE IS ALSO A SMALL CHANCE FOR THUNDERSTORMS SUNDAY NIGHT INTO MONDAY. WWW.WEATHER.GOV/MKX MBK
In the hours before
Special weather statement, Aug 6, 11:39 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1139 PM CDT TUE AUG 6 2013 WIZ046-047-057-070530- COLUMBIA-GREEN LAKE-MARQUETTE- 1139 PM CDT TUE AUG 6 2013 ...STRONG THUNDERSTORM MOVING TOWARD MARQUETTE AND GREEN LAKE COUNTIES... AT 1134 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS 59 MILES WEST OF BERLIN...MOVING SOUTHEAST AT 60 MPH. IF THE STORMS MAINTAIN THEIR STRENGTH THEY WILL BRING WINDS UP TO 60 MPH...BRIEF HEAVY DOWNPOURS. * THE THUNDERSTORM WILL BE NEAR... WESTFIELD BY 1205 AM CDT... MONTELLO BY 1215 AM CDT... 6 MILES SOUTHWEST OF PRINCETON BY 1225 AM CDT... MARKESAN BY 1230 AM CDT... GUSTY WINDS MAY CAUSE BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. DAVIS
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 12:59 AM CDT | Special Marine Warning | MKX | 76 min | |
| Aug 7, 1:34 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 41 min |
| Aug 7, 1:55 AM CDT | Special Marine Warning | MKX | 80 min | |
| Aug 7, 1:56 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Ozaukee, Sheboygan, Washington | 49 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.